MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK C, CLD 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the anchor broke.All fragments were removed from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation cannot be confirmed due to the anchor not being returned.One unpackaged ar-2324bcc-1 biocomposite swivelock was received for investigation.Visual evaluation of the returned device noted the anchor and eyelet were no longer assembled to the device and were not returned for evaluation.Functional testing was not performed due to the missing components.The bone quality of the patient and the information of the instrument used to prepare the bone socket for insertion of the implant were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion and/or improper bone prep.

Brand Name
BIO-COMP SWVLK C, CLD 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22737582
Report Number1220246-2025-03307
Device Sequence Number7198303
Product Code MAI
UDI-Device Identifier00888867097988
UDI-Public(01)00888867097988(11)250408(17)290331(10)15417547
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK C, CLD 4.75X19.1MM
Device Catalogue NumberAR-2324BCC-1
Device Lot Number15417547
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown